# SDR FXGA201903211929

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT F/STA 173.5 STRINGER 9R.  TO REPAIR A CRACKED FUSELAGE FRAME.  REMOVE AND SAVE MANUFACTURERS SPLICE BETWEEN STRINGER 11L & 12L. CUT DAMAGE FRAME ABOVE STRINGER 10L.  MANUFACTURE AND INSTALL NEW FRAME SECTION PER SRM AN 01-25LA-3, FIGURE 69 & 70 AND DRAWING #1929-01 USING MS20470AD5 RIVETS.  REINSTALL MANUFACTURERS SPLICE WITH SAME TYPE AND SIZE OF FASTENERS AS ORIGINAL.
